MathSciNet Relay Station
MathSciNet bibliographic data
MR2585050 (2010m:76045) 76D05
Fang, Tiegang; Yao, Shanshan; Zhang, Ji; Aziz, Abdul Viscous flow over a shrinking sheet with a second order slip flow model. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 7, 1831–1842.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement